A long-time client with wool carpet is wanting us to replace the carpet because the last few times my husband has been there to spot clean the areas showed color loss. He has used the same product, Stain Magic for Wool, on several previous spot cleaning for dog urine at her home without ever having any issues. We specialize in wool, with numerous clients that also have pets and pet issues, and never had this problem before. I was at her home recently, discussing replacing the carpet and she mentioned her (aging) dog was confined due to bladder incontinence. Yesterday I asked if the dog was on medication and she confirmed that the dog was on Proin, which, when I looked it up, is Phenylpropanolamine. My question is, could the medication be affecting the urine, and in turn, react with the chemicals in the Stain Magic for Wool? There has be some change in the equation that suddenly has caused the color loss. I don't really want to replace her wool carpet if we are not responsible.